# SDR GUUA01160702

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 22,699 hours, 26,876 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED 2 CRACKS AT NR 2 COMM ANTENNA (FS400) 1 CRACK 5.5 INCHES RUNNING LONGITUDINALLY FORWARD FROM FS 403 THE OTHER CRACK 1.5 INCHES LONG RUNNING LONGITUDINALLY FORWARD FROM FS 397.  STOP DRILLED CRACKS AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER IAW STRUCTURAL REPAIR MANUAL 51-70-06.
